# SDR 20001128SH001

- Difficulty date: November 2, 2000
- Submitted: November 28, 2000
- Operation: General aviation
- Aircraft: N8022R
- Make and model: Beech A24R
- Aircraft serial: MC14
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: 1694400173
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAINT WAS CRACKED AROUND THE HINGE PLATE ON THE RT SIDE.  A  FINGERNAIL WOULD GO UNDER A COUPLE OF THE RIVETS.  WHEN THE RIVETS WERE DRILLED OUT, SEVERAL SPUN AND BROKE BEFORE THE BIT WENT THROUGH.  THE BACK SIDE OF THE HINGE PLATES WAS RUSTED AND BLACK GALLING APPEARED ON THE ALUMINUM UNDERNEATH INDICATING MOVEMENT.  SUBMITTER STATED THIS IS A 25-HOUR AD INSPECTION THAT IS DIFFICULT TO ASSESS UNTIL REMOVED.  (X)
